MathSciNet Relay Station
MathSciNet bibliographic data
MR1242782 35A20 (35B60 35G10)
Johnsson, Gunnar The Cauchy problem in ${\bf C}^N$ for linear second order partial differential equations with data on a quadric surface. Trans. Amer. Math. Soc. 344 (1994), no. 1, 1–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement